# SDR USAA2012091000040

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,235 hours, 40,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RED LAMPS INOPERATIVE ON SEAT MOUNTED EXIT SIGN AT ROW 11 LEFT SIDE.  MAINTENANCE RELAMPED RED LAMPS.  OPS CHECK GOOD.
